# SDR SWIA201335339

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 28,634 hours, 23,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR EXTERNAL EMERGENCY EXIT LIGHT IS BURNED OUT.  FLT 6523 RELAMPED.
